Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20372
Title: Slow relaxations and bifurcations of the limit sets of dynamical systems. I. Bifurcations of limit sets
Authors: Gorban', AN
Gorban', AN
Cheresiz, VM
First Published: Jan-2010
Citation: JOURNAL OF APPLIED AND INDUSTRIAL MATHEMATICS, 2010, 4 (1), pp. 54-64
DOI Link: 10.1134/S1990478910010096
ISSN: 1990-4789
eISSN: 1990-4797
Links: http://hdl.handle.net/2381/20372
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.